# SDR COEA2022032406801

- Difficulty date: February 18, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,866 hours, 41,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: S53671257220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232458 NR 100027  HEAVY CHECK  COE/MAJOR REPAIR: STRINGER 17L HAS LEVEL 2 CORROSION FRAMES 35-36. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0155584_01...18751 ISSUE A, DATED 3/17/2022.
